Keywords = domination
Number of Articles: 6
1. New Results on Upper Domatic Number of Graphs

Articles in Press, Accepted Manuscript, Available Online from 12 December 2019

Libin Samuel; MAYAMMA JOSEPH


2. Weak signed Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 November 2019

Lutz Volkmann


3. Total double Roman domination in graphs

Volume 5, Issue 1, Winter and Spring 2020, Pages 27-39

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


4. Directed domination in oriented hypergraphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 173-183

Yair Caro; Adriana Hansberg


5. k-Efficient partitions of graphs

Volume 4, Issue 2, Summer and Autumn 2019, Pages 109-122

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi


6. Double Roman domination and domatic numbers of graphs

Volume 3, Issue 1, Winter and Spring 2018, Pages 71-77

Lutz Volkmann